Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 192581, 18 pages
http://dx.doi.org/10.1155/2012/192581
Research Article

Coupled Coincidence Points of Mappings in Ordered Partial Metric Spaces

1Faculty of Mechanical Engineering, University of Belgrade, Kraljice Marije 16, 11120 Belgrade, Serbia
2Faculty of Mathematics, University of Belgrade, Studentski Trg 16, 11000 Belgrade, Serbia
3University of Belgrade, Faculty of Mechanical Engineering, Kraljice Marije 16, 11020 Beograd, Serbia

Received 31 October 2011; Accepted 1 January 2012

Academic Editor: Ferhan M. Atici

Copyright © 2012 Zorana Golubović et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [31 citations]

The following is the list of published articles that have cited the current article.

  • Hassen Aydi, Erdal Karapinar, and Stojan Radenović, “Tripled coincidence fixed point results for Boyd–Wong and Matkowski type contractions,” Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales. Serie A. Matematicas, 2012. View at Publisher · View at Google Scholar
  • N. Shobkolaei, S. Sedghi, J.R. Roshan, and I. Altun, “Common fixed point of mappings satisfying almost generalized (S,T)-contractive condition in partially ordered partial metric spaces,” Applied Mathematics and Computation, vol. 219, no. 2, pp. 443–452, 2012. View at Publisher · View at Google Scholar
  • Wasfi Shatanawi, and Saurabh Manro, “Fixed point results for cyclic (psi, phi, A, B)-contraction in partial metric spaces,” Fixed Point Theory And Applications, 2012. View at Publisher · View at Google Scholar
  • Erdal Karapinar, Poom Kumam, and Wutiphol Sintunavarat, “Coupled fixed point theorems in cone metric spaces with a c-distance and applications,” Fixed Point Theory And Applications, 2012. View at Publisher · View at Google Scholar
  • Wei Long, Billy E. Rhoades, and Miloje Rajovic, “Coupled coincidence points for two mappings in metric spaces and cone metric spaces,” Fixed Point Theory And Applications, 2012. View at Publisher · View at Google Scholar
  • Parin Chaipunya, Yeol Je Cho, and Poom Kumam, “Geraghty-type theorems in modular metric spaces with an application to partial differential equation,” Advances In Difference Equations, 2012. View at Publisher · View at Google Scholar
  • Cristina Di Bari, Marija Milojevic, Stojan Radenovic, and Pasquale Vetro, “Common fixed points for self-mappings on partial metric spaces,” Fixed Point Theory and Applications, 2012. View at Publisher · View at Google Scholar
  • Abdullah Alotaibi, Saud M. Alsulami, and Nawab Hussain, “Coupled fixed and coincidence points for monotone operators in partial metric spaces,” Fixed Point Theory And Applications, 2012. View at Publisher · View at Google Scholar
  • Zaid Mohammed Fadail, and Abd Ghafur Bin Ahmad, “Coupled Fixed Point Theorems of Single-Valued Mapping for c-Distance in Cone Metric Spaces,” Journal of Applied Mathematics, vol. 2012, pp. 1–20, 2012. View at Publisher · View at Google Scholar
  • Sharifa Al-Sharif, Mohammad Al-Khaleel, and Mona Khandaqji, “Coupled Fixed Point Theorems for Nonlinear Contractions in Partial Metric Spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2012, pp. 1–13, 2012. View at Publisher · View at Google Scholar
  • Zaid Mohammed Fadail, and Abd Ghafur Bin Ahmad, “Common Coupled Fixed Point Theorems of Single-Valued Mapping for c-Distance in Cone Metric Spaces,” Abstract and Applied Analysis, vol. 2012, pp. 1–24, 2012. View at Publisher · View at Google Scholar
  • Erdal Karapinar, Wasfi Shatanawi, and Zead Mustafa, “Quadruple Fixed Point Theorems under Nonlinear Contractive Conditions in Partially Ordered Metric Spaces,” Journal of Applied Mathematics, vol. 2012, pp. 1–17, 2012. View at Publisher · View at Google Scholar
  • Marwan Amin Kutbi, Antonio Roldan, Wutiphol Sintunavarat, Juan Martinez-Moreno, and Concepcion Roldan, “F-closed sets and coupled fixed point theorems without the mixed monotone property,” Fixed Point Theory and Applications, 2013. View at Publisher · View at Google Scholar
  • Ravi P. Agarwal, and Stojan Radenovic, “On coupled fixed point results in asymmetric G-metric spaces,” Journal of Inequalities and Applications, 2013. View at Publisher · View at Google Scholar
  • N. Hussain, S. Al-Mezel, and P. Salimi, “Fixed Points for -Graphic Contractions with Application to Integral Equations,” Abstract and Applied Analysis, vol. 2013, pp. 1–11, 2013. View at Publisher · View at Google Scholar
  • Mihai Turinici, “Functional Contractive Maps in Triangular Symmetric Spaces,” Journal of Mathematics, vol. 2013, pp. 1–6, 2013. View at Publisher · View at Google Scholar
  • B. D. Pant, Sunny Chauhan, Jelena Vujaković, Muhammad Alamgir Khan, and Calogero Vetro, “A Coupled Fixed Point Theorem in Fuzzy Metric Space Satisfying -Contractive Condition,” Advances in Fuzzy Systems, vol. 2013, pp. 1–9, 2013. View at Publisher · View at Google Scholar
  • Nguyen Van Dung, “On coupled common fixed points for mixed weakly monotone maps in partially ordered S-metric spaces,” Fixed Point Theory and Applications, vol. 2013, 2013. View at Publisher · View at Google Scholar
  • Bessem Samet, Erdal Karapinar, Hassen Aydi, and Vesna Cojbasic Rajic, “Discussion on some coupled fixed point theorems,” Fixed Point Theory and Applications, 2013. View at Publisher · View at Google Scholar
  • Wasfi Shatanawi, and Mihai Postolache, “Coincidence and fixed point results for generalized weak contractions in th e sense of Berinde on partial metric spaces,” Fixed Point Theory and Applications, 2013. View at Publisher · View at Google Scholar
  • Wasfi Shatanawi, and Ariana Pitea, “Some coupled fixed point theorems in quasi-partial metric spaces,” Fixed Point Theory And Applications, 2013. View at Publisher · View at Google Scholar
  • M.A. Barakat, and A.M. Zidan, “A common fixed point theorem for weak contractive maps in Gp-metric spaces,” Journal of the Egyptian Mathematical Society, 2014. View at Publisher · View at Google Scholar
  • Stojan Radenović, “A note on tripled coincidence and tripled common fixed point theorems in partially ordered metric spaces,” Applied Mathematics and Computation, vol. 236, pp. 367–372, 2014. View at Publisher · View at Google Scholar
  • Mihai Turinicipp. 533–575, 2014. View at Publisher · View at Google Scholar
  • Saud M. Alsulami, “Unique Coincidence and Fixed Point Theorem for -Weakly C-Contractive Mappings in Partial Metric Spaces,” Abstract and Applied Analysis, vol. 2014, pp. 1–6, 2014. View at Publisher · View at Google Scholar
  • Mohammad Imdad, Anupam Sharma, and Ali Erduran, “Generalized Meir-Keeler type n-tupled fixed point theorems in ordered partial metric spaces,” Fixed Point Theory and Applications, vol. 2014, no. 1, pp. 114, 2014. View at Publisher · View at Google Scholar
  • Feng Gu, and Lin Wang, “Some coupled fixed-point theorems in two quasi-partial metric spaces,” Fixed Point Theory and Applications, vol. 2014, no. 1, pp. 19, 2014. View at Publisher · View at Google Scholar
  • Feng Gu, “Some common tripled fixed point results in two quasi-partial metric spaces,” Fixed Point Theory and Applications, vol. 2014, no. 1, pp. 71, 2014. View at Publisher · View at Google Scholar
  • Wasfi Shatanawi, Mihai Postolache, and Zead Mustafa, “Tripled and coincidence fixed point theorems for contractive mappings satisfying Phi-maps in partially ordered metric spaces,” Analele Stiintifice Ale Universitatii Ovidius Constanta-Seria Matematica, vol. 22, no. 3, pp. 179–203, 2014. View at Publisher · View at Google Scholar
  • Zaid Mohammed Fadail, and Abd Ghafur Bin Ahmad, “Common fixed point theorem of N-order for WN -compatible mappings in cone metric spaces,” Far East Journal of Mathematical Sciences, vol. 96, no. 2, pp. 133–166, 2015. View at Publisher · View at Google Scholar
  • Anantachai Padcharoen, Poom Kumam, and Parin Chaipunya, “Existence theory on modular metric spaces,” Trends in Mathematics, pp. 29–57, 2018. View at Publisher · View at Google Scholar